Generalized Lyndon-Schützenberger Equations

Florin Manea, Mike Müller, Dirk Nowotka, Shinnosuke Seki

Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

5 Citations (Scopus)
Original languageEnglish
Title of host publicationInternational Symposium on Mathematical Foundations of Computer Science, Budapest, Hungary, August 25-29, 2014
Pages402-413
Publication statusPublished - 2014
MoE publication typeA4 Article in a conference publication

Publication series

Name
PublisherSpringer
ISSN (Print)0302-9743

Cite this